# SDR HALA0700383

- Difficulty date: September 16, 2007
- Submitted: September 17, 2007
- Operation: Air carrier
- Aircraft: N591HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33423
- Aircraft time: 17,660 hours, 3,407 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Exciter
- Part number: 38880585
- Part serial: 87497613
- Condition: Inoperative
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, APU WOULD NOT START AFTER LANDING.  REPLACED IGNITION EXCITER, IGNITION LEAD AND IGNITION PLUG PER AMM 49-41-03,49-41-02,49-41-01.  OPS CHECK GOOD.
